# SDR P5CA9600267

- Difficulty date: June 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N859FT
- Make and model: Boeing 747123
- Aircraft serial: 20326
- System (JASC): 7110 · Engine Cowling System
- Part: Skin
- Condition: Cracked
- Location: Nr 4 Core Cowl
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 OUTBOARD CORE COWL TOP AFT INSIDE SKIN CRACKED DUE TO EXCESSIVE HEAT.  INSTALLED REPAIR DOUBLER IAW SRM 54-30-02.
